Aa
Aa
A
A
A
Close
Avatar universal

Would seroquel at 50 mg a day potentially cause Tardive Diskonesia?

I’m worried that even a low dose over time would have severe side effects that have just now started over the last few months.
2 Responses
15242955 tn?1534438461
IDK I think you should ask your  doctor on the possibility of taking 50 mgs  of  Seroquel  causing TD    Every person is an individual.  Therefore how you react to any med is based on your specific body chemistry,
Avatar universal
Been on serequel nearly 3 years now and no long term side effects
Have an Answer?

You are reading content posted in the Bipolar Disorder Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.